On Simplicial Polytopic Numbers

Main Article Content

Okoh Ufuoma
Agun Ikhile

Abstract

The ultimate goal of this work is to provide in a concise manner old and new results relating to the simplicial polytopic numbers.

Keywords:
Polytopic numbers, triangular numbers, harmonic numbers, alternating harmonic numbers, eulerian numbers, pascal triangle numbers.

Article Details

How to Cite
Ufuoma, O., & Ikhile, A. (2019). On Simplicial Polytopic Numbers. Asian Research Journal of Mathematics, 14(2), 1-20. https://doi.org/10.9734/arjom/2019/v14i230122
Section
Original Research Article

References

Celenza, Christopher. Pythagoras and pythagoreanism. In Grafton, Anthony; Most, Glenn W.; Settis, Salvatore, The Classical Tradition, Cambridge, Massachusetts and London, England: The Belknap Press of Harvard University Press. 2010;796799.

Zhmud, Leonid. Pythagoras and the early pythagoreans, translated by windle, Kevin. Ireland, Rosh, Oxford, England: Oxford.

Arthur TB, Gregory OP, Jennifer JQ, A stirling encounter with harmonic numbers. Mathematics magazine. 2002;75(2).

Okoh U. Euler's constant: A proof of its irrationality and trancedence by means of minus one factorial. IAENG Transactions on Engineering Sciences, World Scientific Publishing; 2015.

Okoh U. Euler's constant: New insights by means of minus one factorial, (periodical style). Proc. WCE; 2014.

Gandhi JM, Some integrals for genocchi numbers. Mathematics Magazine. 33(1).

Park K, Kim Y. On some arithmetical properties of the genocchi num- bers and polynomials.

Advances in Difference Equations. 2008:195049.

Ryoo CS. A numerical computation on the structure of the roots of q-extension of Genocchi polynomials. Applied Mathematics Letters. 2008;21(4):348-354.

Ryoo CS, Kang JY. A note on q-genocchi numbers and polynomials with weak weight α. Applied Mathematical Sciences. 2012;6(15)-731-738.

Kamano K. On 3-adicvaluations of generalized harmonic numbers. INTEGERS. 2011;11.

Cenkci M, Can M, Kurt V. Q-extensions of Genocchi numbers. Journal of the Korean Mathematical Society. 2006;43(1):183-198.

Howard FT. Applications of a recurrence for the Bernoulli numbers. Journal of Number Theory. 1995;52(1):157-172.

Ayoub R. Euler and the zeta function. The American Mathematical Monthly. 1974;81(10)1067-